Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have headache, throat infection, chest pain and bleeding nose with blood clot in spit. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 364 Questions
Spit out a clot of blood, nose bleeding, minor chest pain, headache, throat infection.Treatment
Posted Wed, 24 Apr 2013 in Headache and Migraines
Answered by Dr. Mamun Kabir 4 hours later
Welcome to healthcare magic .
Thank you for your query.

Throat infection, headache & minor chest pain associated with nasal bleeding.
If I think these symptom as a single entity then inflammation of the para nasal air sinus, adenoid, tonsils or pharynx may cause these type of symptoms.

Take plenty of warm fluid.
Gurgle repeatedly with warm fluid.
You may take paracetamol for the pain and fever.

But it is important to differentiate cause.
Is it viral or bacterial ?
If the tonsil are enlarged or productive cough present then it is most likely bacterial.
Antibiotic is needed in case of bacterial infection.

It is better for you to consult a physician to get a prescription for investigations and treatment.

I hope I have been some help of your query.
Please write if you have any doubt.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor